# SDR AALA201610269021

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 52,569 hours, 15,378 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 284N100714
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AT APPROXIMATELY 80KTS FLIGHT CREW REJECTED TAKEOFF FOR LEFT AFT CABIN DOOR OPEN LIGHT.  MAINTENANCE ADJUSTED PROXIMITY SENSOR, S10097, ON L4 DOOR PER AMM 52-71-00-735-053.
